# SDR DALA2017041703053

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 35,216 hours, 23,947 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT WHILE IN CRUISE AT FL 330, THE RT HYD QTY LOW MESSAGE CAME ON.  COMPLIED WITH THE QRH AND LANDED NORMALLY AT THE SCHEDULED DESTINATION.  MAINTENANCE FOUND THE NR 4 TIRE TREAD SEPARATED, A DAMAGED OTBD SPOILER HYDRAULIC RETURN LINE, AND DAMAGE TO THE RIGHT FLAP LOWER SKIN.  A TEMPORARY LINE WAS INSTALLED, THE RIGHT MAIN SPRAY DEFLECTOR, AND ALL OF THE MAIN LANDING GEAR WHEEL AND BRAKE ASSEMBLIES WERE REPLACED. THE RIGHT FLAP ASSEMBLY IS IN WORK.
